# SDR UIEA2017011300032

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Quick Disconnect
- Part number: LL2K4MS
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBD THRUST REVERSER LOWER MALE QUICK DISCONNECT FOR OPENING SYSTEM DOES NOT ALLOW THE THRUST REVERSER TO LOWER, PUMPS OPEN ONLY AND UPPER FITTING IS DIFFICULT TO DISCONNECT AND RECONNECT.  REMOVED AND REPLACED QUICK DISCONNECT IAW MM 20-11-00, NO FURTHER DEFECTS NOTED AT THIS TIME.
